To search, Click below search items.


All Published Papers Search Service


6-Point Non-Stationary Subdivision Scheme by Hyperbolic B-Spline


Asmat Naz Bajwa Sanaullah Dehraj Mehwish Bari Sunny Kumar Aasoori Muhammad Memon


Vol. 20  No. 4  pp. 132-138


This paper proposes the construction of binary 6-point non stationary subdivision scheme using hyperbolic B-spline basis function. Hyperbolic B-spline basis functions are more consistent and have immense propensity to produce curves which are proximate to the control polygon unlike non-stationary subdivision scheme by trigonometric B-spline basis function in computational mathematics. Using the concept of asymptotically equivalence, smoothness and convergence are analyzed. Parabolas, hyperbolic polynomials and hyperbolic splines are constructed using the proposed scheme.


Binary Schemes, Approximating, Non-Stationary Subdivision Schemes Hyperbolic B-Spline Smoothness.